# SDR AALA991545

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 27def
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 27DEF INOPERATIVE.  RE-SECURED WIRE TO EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 27DEF.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
